l-RANKS OF CLASS GROUPS OF FUNCTION FIELDS

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 651
  • Download : 0
DC FieldValueLanguage
dc.contributor.authorBae, Sung-Hanko
dc.contributor.authorJung, Hwanyupko
dc.date.accessioned2013-03-08T19:29:33Z-
dc.date.available2013-03-08T19:29:33Z-
dc.date.created2012-03-07-
dc.date.created2012-03-07-
dc.date.issued2012-01-
dc.identifier.citationJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY, v.49, no.1, pp.49 - 67-
dc.identifier.issn0304-9914-
dc.identifier.urihttp://hdl.handle.net/10203/94052-
dc.description.abstractIn this paper we give asymptotic formulas for the number of l-cyclic extensions of the rational function field k = F(q)(T) with prescribed l-class numbers inside some cyclotomic function fields, and density results for l-cyclic extensions of k with certain properties On the ideal class groups.-
dc.languageEnglish-
dc.publisherKOREAN MATHEMATICAL SOC-
dc.subjectL-CLASS NUMBERS-
dc.subjectDENSITIES-
dc.titlel-RANKS OF CLASS GROUPS OF FUNCTION FIELDS-
dc.typeArticle-
dc.identifier.wosid000299026000004-
dc.identifier.scopusid2-s2.0-84855230094-
dc.type.rimsART-
dc.citation.volume49-
dc.citation.issue1-
dc.citation.beginningpage49-
dc.citation.endingpage67-
dc.citation.publicationnameJOURNAL OF THE KOREAN MATHEMATICAL SOCIETY-
dc.identifier.doi10.4134/JKMS.2012.49.1.049-
dc.contributor.localauthorBae, Sung-Han-
dc.contributor.nonIdAuthorJung, Hwanyup-
dc.type.journalArticleArticle-
dc.subject.keywordAuthorclass groups-
dc.subject.keywordAuthorfunction fields-
dc.subject.keywordPlusL-CLASS NUMBERS-
dc.subject.keywordPlusDENSITIES-
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0